Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 89, NWS Lubbock, TX

May 6, 2007Childress County, Cottle County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at May 6, 2007, 1:41 PM CDT for Childress County, Cottle County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2007, 1:41 PM CDT (18:41 UTC)
Expired
May 6, 2007, 2:45 PM CDT
In force
64 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

Counties Childress County, TX, Cottle County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 6.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3065 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLUB 061843
SVRLUB
TXC075-101-061945-
/O.NEW.KLUB.SV.W.0089.070506T1841Z-070506T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
141 PM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHEASTERN COTTLE COUNTY IN NORTHWEST TEXAS.

* UNTIL 245 PM CDT

* AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
  STORM WAS LOCATED 8 MILES SOUTHWEST OF CHILDRESS...MOVING
  NORTHEAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE 
CHILDRESS...KIRKLAND AND HIGHWAY 83 IN CHILDRESS AND NORTHEASTERN 
COTTLE COUNTIES.

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

LAT...LON 3432 10001 3418 10018 3424 10044 3474 10025
      3474 10001

$$
2 follow-up statements
000 
WWUS54 KLUB 061908
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
208 PM CDT SUN MAY 6 2007

TXC101-061918-
/O.CAN.KLUB.SV.W.0089.000000T0000Z-070506T1945Z/
COTTLE TX-
208 PM CDT SUN MAY 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR COTTLE COUNTY IS CANCELED...

LAT...LON 3432 10001 3432 10035 3474 10025 3474 10001

$$

TXC075-061945-
/O.CON.KLUB.SV.W.0089.000000T0000Z-070506T1945Z/
CHILDRESS TX-
208 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR EASTERN CHILDRESS COUNTY...

AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED 7 MILES NORTH OF KIRKLAND...OR ABOUT 9 MILES
NORTHEAST OF CHILDRESS...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE KIRKLAND AND 
HIGHWAY 287 EAST OF CHILDRESS.

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

LAT...LON 3432 10001 3432 10035 3474 10025 3474 10001

$$
000 
WWUS54 KLUB 061926
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
224 PM CDT SUN MAY 6 2007

TXC075-061945-
/O.CON.KLUB.SV.W.0089.000000T0000Z-070506T1945Z/
CHILDRESS TX-
224 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR EASTERN CHILDRESS COUNTY...

AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED 14 MILES NORTH OF KIRKLAND...OR ABOUT 16
MILES NORTHEAST OF CHILDRESS...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE HIGHWAY 62 AND 
RURAL AREAS OF EASTERN CHILDRESS COUNTY.

LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

LAT...LON 3433 10001 3438 10017 3448 10027 3474 10025
      3474 10001

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 11:38 AM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 6, 11:38 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1138 AM CDT SUN MAY 6 2007

.UPDATE...
FOCUS CONTINUES ON THE THREAT FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT. ONE SHORTWAVE AND ASSOCIATED LIFT SEEN
EXITING THE REGION LATE THIS MORNING. LIFT ALONG WITH FORCING
ALONG SURFACE FRONT STILL EDGING EASTWARD INTO THE ROLLING PLAINS
AND EXTREME SOUTHEAST PANHANDLE HAS BEEN SUFFICIENT TO PRODUCE
LIGHT TO BRIEFLY MODERATE ISO-SCT SHOWERS. EXPECT THIS ACTIVITY
TO GENERALLY DIMINISH THROUGH THE MID-DAY HOURS. ATTENTION THEN
TURNS TO THE NEXT SHORTWAVE /CURRENTLY MOVING INTO SOUTHWEST NEW
MEXICO/ THAT SHOULD APPROACH WEST TEXAS BY LATE THIS
AFTERNOON/TONIGHT. COOLING TEMPERATURES ALOFT AND FORCING WITH
LARGE SCALE ASCENT WILL AID IN CONVECTIVE DEVELOPMENT BY MID TO
LATE AFTERNOON.

BIG QUESTION MARK IS EXACTLY HOW THE SURFACE FEATURES WILL EVOLVE.
CURRENT FRONTAL BOUNDARY /ROUGHLY ALONG A CHILDRESS TO MATADOR TO
JUSTICEBURG LINE/ HAS PUSHED FARTHER SOUTH AND EAST THAN MODELS
HAD INDICATED. STILL...EXPECT FRONT TO WASH OUT THIS
AFTERNOON...WITH SOUTHERLY WINDS RETURNING TO MOST AREAS ON THE
CAPROCK...ALTHOUGH BEST MOISTURE SHOULD REMAIN OVER THE ROLLING
PLAINS AND SOUTHEAST PANHANDLE. MODERATE TO STRONG INSTABILITY IN
THE BETTER MOISTURE AND MODERATE DEEP LAYER SHEAR WILL SUPPORT
STRONG/SEVERE SUPERCELL STORMS. LATEST NAM...GFS AND RUC MODELS DO
ALSO SHOW A WEAK SURFACE LOW ACROSS THE SOUTH-CENTRAL TO SOUTHEAST
TEXAS PANHANDLE BY 00Z. THIS LOW COULD HELP TO BACK WINDS INTO THE
SOUTHEAST PANHANDLE...ALSO ENHANCING TORNADO THREAT THERE. WILL
CONTINUE TO MONITOR TO SEE HOW THIS COMPLEX SITUATION EVOLVES.
ONLY MINOR CHANGES MADE TO GRIDS ATTM.

&&

.PREV DISCUSSION... /ISSUED 418 AM CDT SUN MAY 6 2007/

SHORT TERM...
VERY INTRIGUING CONVECTIVE FCST TODAY WITH THE LATEST NAM MODEL RUN
INDICATING A THREAT FOR TORNADIC SUPERCELLS IN THE SE PANHANDLE/NRN
ROLLING PLAINS THIS AFTN/EVE.

FIRST OF ALL...PACIFIC COLD FRONT CONTINUES TO MOVE SE ACROSS THE
CWA THIS MORNING IN DEFIANCE OF GUIDANCE WHICH UNANIMOUSLY STALLED
IT OUT FURTHER NORTH AND WEST. FORTUNATELY...ONLY WEAK SHOWERS AND
TSTMS HAVE DEVELOPED THIS MORNING IN VICINITY OF FRONTAL LIFT. EXPECT
THIS SCATTERED ACTIVITY TO CONTINUE THROUGH THE MORNING HRS MAINLY
ACROSS THE ROLLING PLAINS AS THE FRONT /SHOULD/ BEGIN TO LOOSE IT/S
PUNCH AND STALL OUT.

MEANWHILE...WATER VAPOR IMAGERY THIS MORNING SHOWS A SHTWV SWINGING
AROUND THE BASE OF THE POTENT UPPER-LVL TROUGH OUT TO THE WEST. THIS
SHTWV WILL MOVE THROUGH NM AND WTX TODAY. WHILE THE CORE OF THE ULJ
WILL STAY TO THE WEST OF WTX...H5 JET MAX WITH 50-60KT WINDS SHOULD
PROVIDE SOME DIVERGENCE AND LARGE-SCALE ASCENT.

AT THE SFC...THERE IS SOME UNCERTAINTY REGARDING HOW THE SFC
LOW...FRONT AND DRYLINE WILL EVOLVE TODAY. THE 06Z NAM FCST SHOWS
TRIPLE-POINT DEVELOPMENT RIGHT IN THE MIDDLE OF THE CWA THIS AFTN
WITH STRONGLY BACKED FLOW FROM BRISCOE COUNTY INTO CHILDRESS AND
COTTLE COUNTIES NORTH OF A BULGING DRYLINE. THE 0Z GFS SHOWS THE SFC
LOW AND DL BULGE FURTHER NORTH INTO THE SRN PANHANDLE WHILE THE RUC
INDICATES A MORE ELONGATED SFC TROUGH FROM THE CENTRAL SPLNS INTO
THE EASTERN PANHANDLE WITH MORE UNIFORM SOUTHERLY FLOW.

IN ANY CASE...MODEL QPF SHOWS A GOOD SIGNAL OF CONVECTION ALONG AND
EAST OF THE DRYLINE THIS AFTN AND EVE. WITH CONTINUED COOLING
ALOFT...FCST SOUNDINGS DO NOT INDICATE MUCH IN THE WAY OF INHIBITION
WITH SFC TEMPS IN THE UPPER 70S. ONE POSSIBLE MONKEY-WRENCH IN THE
FCST FOR SEVERE TSTM ACTIVITY IS POTENTIAL FOR ONGOING CONVECTION
TO WORK OVER THE ATMOSPHERE AND LIMIT SFC HEATING IN THIS AREA
TODAY...THAT COULD PLAY A IMPORTANT ROLE. GIVEN THE POTENTIAL
/PROGGED BY THE NAM/ FOR MLCAPES OF 2-3K J/KG...0-1 KM HELICITIES
IN EXCESS OF 100 M2/S2 AND VERY LOW LCLS NORTHEAST OF THE TRIPLE-
POINT...TORNADOES WILL BE POSSIBLE WITH POTENTIAL FOR A STRONG
TORNADO. WILL EMPHASIZE THIS THREAT IN HWO.

MORE TSTM ACTIVITY MAY BE POSSIBLE TONIGHT AS DRYLINE RETREATS
AGAIN...THE NEXT PUSH OF COOLER AIR/NRLY WINDS MAY KEEP THE DL FROM
MAKING IT FAR ON THE CAPROCK TONIGHT BUT WILL MAINTAIN LOW ORDER
POPS OVER THE ENTIRE CWA AS THERE REMAINS MUCH UNCERTAINTY OVER
EXACTLY HOW THE SFC FEATURES WILL EVOLVE.

LONG TERM...
A FAVORABLE SYNOPTIC SCALE PATTERN FOR SEVERE WEATHER IS EXPECTED TO
PERSIST THROUGH TUESDAY. HOWEVER...CONTINUED FORECAST UNCERTAINTIES
WRT TO THE WESTERN U.S. CUT OFF AND SURFACE EVOLUTION MAKE
HIGHLIGHTING A SPECIFIC LOCATION/TIME FOR THE GREATEST THREAT
DIFFICULT.

BY MONDAY MORNING RELATIVELY COOL/DRY SURFACE RIDGING WILL HAVE
PUSHED SOUTH ON THE CAPROCK. THIS AS SUNDAY/S SHORTWAVE TROUGH AND
THE INITIAL CENTER OF THE UPPER LOW LIFT NORTHEASTWARD. HOWEVER...
HIGH THETA-E/CAPE AIRMASS IS EXPECTED TO ADVECT NORTHWESTWARD
OVERSPREADING THE FA AGAIN BY MONDAY EVENING AS NEW AMPLIFICATION IN
THE BASE OF THE WESTERN TROUGH INDUCES RETURN FLOW/WAA REGIME.
UPGLIDE AND INCREASINGLY DIFFLUENT FLOW MAY PROVIDE SUFFICIENT
FORCING/ASCENT FOR WIDESPREAD/DISORGANIZED CONVECTIVE MODES. HOWEVER
IF CURRENT SURFACE PROGS VERIFY...AN EAST TO WEST/DIFFUSE SURFACE
BOUNDARY MAY BE IN THE VICINITY...AND HIGHER INSTABILITY/SHEAR OVER
THE SOUTHERN FA MAY PRESENT A RISK OF ORGANIZED SEVERE.

THE NEXT ITERATION OF THE SOUTHWESTERN CUTOFF LOW WILL ATTEMPT TO
EJECT TOWARD THE SOUTHERN ROCKIES ON TUESDAY AND THE FRONTAL
BOUNDARY WILL AGAIN PUSH SOUTH THROUGH MOST OF THE AREA. AGAIN
INCREASED DEEP LAYER FORCING/ASCENT MAY RESULT IN WIDESPREAD
CONVECTION. A CONDITIONAL RISK OF SEVERE WILL EXIST...BUT IS
HIGHLY CONTINGENT ON THE LOW LEVEL EVOLUTION. RELATIVELY WEAKER WIND
FIELDS MAY EXIST ON TUESDAY IN PROXIMITY TO THE MID LEVEL LOW. THUS
IT IS CURRENTLY BELIEVED THAT SUNDAY/MONDAY PRESENT A HIGHER THREAT
OF SIGNIFICANT SEVERE WEATHER...BUT CONCERNS STEMMING FROM HEAVY
RAINFALL MAY INCREASE.

STORM CHANCES WILL FINALLY DECREASE /ALBEIT GRADUALLY/ FROM WEST TO
EAST WEDNESDAY AS THE WESTERN U.S. TROUGH FINALLY EJECTS OVER THE
SOUTHERN PLAINS. THE LATEST MEDIUM RANGE GUIDANCE IS SLOW TO
PROPAGATE THIS FEATURE EAST OF THE OKLAHOMA/KANSAS VICINITY...AND
THUS VERY LOW PROBABILITIES OF WRAP AROUND PRECIP WILL NEED TO BE
MONITORED THROUGH FRIDAY. IMPROVING CONDITIONS ARE GENERALLY
EXPECTED BY NEXT WEEKEND AS LOW AMPLITUDE RIDGING SHOULD BUILD OVER
THE SOUTHERN ROCKIES.

AVIATION...
AT KLBB...MVFR CEILINGS AND POSSIBILITY OF LIGHT RAIN AND/OR TSTMS
SHOULD CONTINUE THROUGH ABOUT 15-17Z...AFTER WHICH THE DEEP MOISTURE
SHOULD BE SHUNTED EAST WITH VFR CONDITIONS AND SW WINDS UNTIL
EVENING WHEN DRYLINE RETREATS AND MOISTURE/POSSIBLE LOW STRATUS
RETURNS. KCDS WILL BE UNDER THE GUN MOST TODAY AND TONIGHT. SCATTERED
-RA AND -TSRA ARE EXPECTED THIS MORNING...WITH THE POSSIBILITY OF
+TSRA THIS AFTERNOON AND EVENING. MVFR CEILINGS SHOULD
PREDOMINATE...BUT MAY SEE A BRIEF PERIOD OF CLEARING THIS AFTN WITH
VFR CONDITIONS AND THEN THE POSSIBILITY OF IFR CONDITIONS OR WORSE
WITH ANY SEVERE TSTMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        78  49  65  48  65 /  20  20  50  50  50
TULIA         78  54  69  52  67 /  20  20  40  50  50
PLAINVIEW     81  57  69  52  70 /  20  20  50  50  50
LEVELLAND     81  55  68  52  69 /  20  20  50  50  50
LUBBOCK       82  60  71  53  70 /  20  20  50  50  50
BROWNFIELD    83  58  69  53  72 /  20  30  50  50  50
CHILDRESS     79  65  72  57  74 /  50  40  40  40  50
SPUR          84  62  72  56  72 /  50  40  40  40  50
ASPERMONT     87  64  69  61  76 /  50  50  30  40  50

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

23/99
Hazardous weather outlook, May 6, 11:15 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1115 AM CDT SUN MAY 6 2007

TXZ021>044-071615-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1115 AM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT FOR THE
CENTRAL AND EASTERN PORTIONS OF THE EXTREME SOUTHERN TEXAS
PANHANDLE...THE CENTRAL AND EASTERN SOUTH PLAINS...AND THE ROLLING
PLAINS. THE RISK AREA WILL BE OFF THE CAPROCK GENERALLY ALONG
AND EAST OF A SILVERTON TO POST LINE THROUGH THE EARLY EVENING.
HOWEVER...THE RISK AREA WILL SHIFT WEST TONIGHT COVERING AN AREA
GENERALLY ALONG AND EAST OF A TULIA TO BROWNFIELD LINE.

SCATTERED THUNDERSTORM DEVELOPMENT IS LIKELY TODAY EAST OF THE
DRYLINE AS A STRONG UPPER-LEVEL DISTURBANCE APPROACHES FROM THE
WEST. THE DRYLINE IS EXPECTED TO MOVE EAST INTO THE ROLLING PLAINS
THIS AFTERNOON ACROSS SOUTHERN PORTIONS OF THE OUTLOOK AREA BUT
WILL REMAIN ANCHORED NEAR THE CAPROCK ACROSS THE NORTHERN TIER OF
COUNTIES. SOME OF THESE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS. ADDITIONALLY...THERE WILL BE A THREAT OF
TORNADOES WHERE THE LOW LEVEL WINDS STRENGTHEN AND BECOME MORE
EASTERLY. THIS MAY OCCUR FROM BRISCOE COUNTY EAST INTO CHILDRESS
COUNTY. DUE TO THE DEGREE OF LOW-LEVEL WIND SHEAR AND RICH
MOISTURE IN THIS AREA...A STRONG TORNADO IS POSSIBLE.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE TONIGHT AS THE
DRYLINE RETREATS WEST. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CONTINUED THREAT OF LOCALLY SEVERE THUNDERSTORMS WILL PERSIST
OVER MUCH OF THE EXTREME SOUTHERN TEXAS PANHANDLE...THE SOUTH
PLAINS AND ROLLING PLAINS MONDAY AND TUESDAY. SOME UNCERTAINTY
REMAINS WITH RESPECT TO THE EXACT TIMING AND LOCATION OF THE
GREATEST RISKS...SO PLEASE MONITOR FOR LATER UPDATES.

IN ADDITION...ALTHOUGH A WIDESPREAD FLASH FLOODING THREAT IS NOT
CURRENTLY ANTICIPATED...LOCALIZED HEAVY RAINFALL MAY OCCUR OVER
PORTIONS OF THE SOUTH PLAINS LATE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE LIKELY BY THIS EVENING...ESPECIALLY
OVER THE NORTHEASTERN HALF OF THE OUTLOOK AREA. LOCAL LAW
ENFORCEMENT OFFICIALS AND EMERGENCY MANAGEMENT AUTHORITIES
SHOULD PREPARE FOR SEVERE WEATHER IMPACTS LATER TODAY.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 9:12 PM CDTSevere Thunderstorm WarningLUBLynn48 min
May 5, 10:54 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hale, Swisher51 min
May 5, 11:32 PM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher43 min
May 5, 11:38 PM CDTSevere Thunderstorm WarningLUBHale37 min
May 6, 12:16 AM CDTSevere Thunderstorm WarningLUBBriscoe29 min
May 6, 4:27 AM CDTSevere Thunderstorm WarningLUBHall63 min
May 6, 5:27 AM CDTSevere Thunderstorm WarningLUBChildress, Hall51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.